MathSciNet Relay Station
MathSciNet bibliographic data
MR1684551 (2000c:34015) 34A34 (33E17 34A26 34C14 34M55 37K10 37K35)
Noumi, Masatoshi; Yamada, Yasuhiko Symmetries in the fourth Painlevé equation and Okamoto polynomials. Nagoya Math. J. 153 (1999), 53–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement